# SDR VNAA202201029997

- Difficulty date: December 17, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Joint
- Part number: N1263999
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BETWEEN F.S. 319 AND F.S. 333 THE JOINT SPLICE IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED THE JOINT SPLICE (N126-3999) ON STGR 26L BETWEEN F.S. 319 AND F.S. 333 I/A/W CRJ700 SSRM 51-42-06-001-001-A01 AND 53-21-08-001-002-A01.
